MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HIGH OFFSET NEUTRAL MODULAR NECK; PRSTHSS,HIP,SEMICNSTRAIND,MTL/PLYMR,POROUSUNCMNTD

SMITH & NEPHEW, INC. HIGH OFFSET NEUTRAL MODULAR NECK; PRSTHSS,HIP,SEMICNSTRAIND,MTL/PLYMR,POROUSUNCMNTD
Catalog Number 71352112
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 12/18/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to corrosion between femoral stem and modular neck.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
HIGH OFFSET NEUTRAL MODULAR NECK
Common Device Name
PRSTHSS,HIP,SEMICNSTRAIND,MTL/PLYMR,POROUSUNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6883089
Report Number1020279-2017-00779
Device Sequence Number11058580
Product Code LPH
UDI-Device Identifier03596010619549
UDI-Public03596010619549
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2021
Device Catalogue Number71352112
Device Lot Number11BTM0011B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer09/19/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;